Covarian mappings and coupled fiexd point results in bipolar metric spaces

نویسندگان

  • A. Sombabu Department of Mathematics, Sasi Institute of Technology & Engineering, Sasi College Road, West Godavari District, near Aerodrome, Tadepalligudem, Andhra Pradesh 534101, India
  • B. Srinuvasa Rao Department of Mathematics, Dr. B. R. Ambedkar University, Srikakulam, Etcherla, Andhra Pradesh 532410, Andhra Pradesh, India
  • G.N.V. Kishore 1Department of Engineering Mathematics, Sagi Rama Krishnam Raju Engineering College, Chinamiram, Bhimavaram -534 204, Andhra Pradesh, India
  • Huseyin IsIk Department of Mathematics, Mus Alparslan University, 49250 Mus, Turkey
  • K.P.R. Rao Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur - 522 510, Andhra Pradesh, India
چکیده

In this paper, we establish the existence and uniqueness of common coupled xed point results for three covariant mappings in bipolar metric spaces. Moreover, we give an illustration which presents the applicability of the achieved results also we provided applications to homotopy theory as well as integral equations.

برای دانلود باید عضویت طلایی داشته باشید

برای دسترسی به متن کامل این مقاله و 10 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Caristi Type Cyclic Contraction and Coupled Fixed Point Results in Bipolar Metric Spaces

In this paper, we establish the existence of common coupled fixed point results for new Caristi type contraction of three covariant mappings in Bipolar metric spaces. Some interesting consequences of our results are achieved. Moreover, we give an illustration which presents the applicability of the achieved results.

متن کامل

Erratum‎: Coupled fixed point results for weakly related mappings in partially ordered metric spaces

In this note we point out and rectify some errors in a recently published paper “N. Singh, R. Jain: Coupled Fixed Point Results For Weakly Related Mappings In Partially Ordered Metric Spaces, Bull. Iranian Math. Soc. 40 (2014), no. 1, 29-40”.

متن کامل

Coupled fixed point results for weakly related mappings in partially ordered metric spaces

In the present paper‎, ‎we show the existence of a coupled fixed point for a non-decreasing mapping in partially ordered complete metric space using a partial order induced by an appropriate function $phi$‎. ‎We also define the concept of weakly related mappings on an ordered space‎. ‎Moreover common coupled fixed points for two and three weakly related mappings are also proved in the same space‎.

متن کامل

Coincident point and fixed point results for three self mappings in cone metric spaces

In this attempt we proved results on points of coincidence and common xed points for three selfmappings satisfying generalized contractive type conditions in cone metric spaces. Our results gen-eralizes some previous known results in the literature (eg. [5], [6])

متن کامل

erratum‎: coupled fixed point results for weakly related mappings in partially ordered metric spaces

in this note we point out and rectify some errors in a recently published paper “n. singh, r. jain: coupled fixed point results for weakly related mappings in partially ordered metric spaces, bull. iranian math. soc. 40 (2014), no. 1, 29-40”.

متن کامل

coupled fixed point results for weakly related mappings in partially ordered metric spaces

in the present paper‎, ‎we show the existence of a coupled fixed point for a non-decreasing mapping in partially ordered complete metric space using a partial order induced by an appropriate function $phi$‎. ‎we also define the concept of weakly related mappings on an ordered space‎. ‎moreover common coupled fixed points for two and three weakly related mappings are also proved in the same space‎.

متن کامل

ذخیره در منابع من

ذخیره در منابع من ذخیره شده در منابع من

{@ msg_add @}

  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی راحت تر خواهید کرد

دانلود متن کامل

برای دسترسی به متن کامل این مقاله و 10 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید


عنوان ژورنال:

دوره 12  شماره 1

صفحات  1- 15

تاریخ انتشار 2021-01-01

با دنبال کردن یک ژورنال هنگامی که شماره جدید این ژورنال منتشر می شود به شما از طریق ایمیل اطلاع داده می شود.

copyright © 2015-2021